i just started effexor xr and im wondering if there are side effects , after 3 days in them , i ve gained weight i look puffy and my head is throbbing? is this supposed to happen my Dr said there could be some side effects but this is horrible
yes.. and there are actually a few threads that talk about this. It might be helpful and quicker for you to do a search. I actually just wrote one about a month ago in the weight/appetite health forum.
To answer your question, there can be some pretty serious side effects both starting and getting off of effexor. I just started it a little over a month ago. When I was on the full dose I had severe shaking, breathing trouble, and appetite loss. I had the puffy face and head throbing the first week too. You definitely should ask your doctor about lowering the dose or if you are on a low dose, maybe doing a different medicine.
Since then I decreased my dosage to half (75mg) and the shaking and appetite loss went away. But I still suffer from night sweats, and really intense dreams. But my anxiety has gone and my depression is getting a little better.
It definitely can take some getting used to, and isn't for everyone.
1 - 2 of 2 Posts
This is an older thread, you may not receive a response, and could be reviving an old thread. Please consider creating a new thread.
A forum community dedicated to vegetarian, vegans, and vegetable enthusiasts. Come join the discussion about agriculture, preparation, cooking, recipes, scales, reviews, accessories, classifieds, and more!